Doctors Lounge - Pharmacy AnswersBack to Pharmacy Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 9/5/2017.
Forum Name: Pharmacy & Drug Topics
Question: Allergic Reaction to Pamabrom
|Anonymous - Tue May 20, 2003 2:03 am|
i took some medication menstrual relief, it contained pamabron and a circular blister occured on my leftt jaw and upper right area above my lip which caused bad scars. it took a while for me to realize it was my menstural medication. I discontinued it a just took a pain reliever. After a few months i took another brand for pms and the same thing occured. I read the ingredients for all of the pain medication i take for that time of the month and they all contained the same thing except for the two medications that caused these blisters, and that ingredient is pamabrom. I know it is a duretic but the two medications are the only one that contain this and the only two that caused this reaction. can Pamabrom cause this type of reaction?
|Dr. Tamer Fouad - Thu Mar 18, 2004 3:38 am|
Pamabrom - Pyrilamine Maleate - Acetaminophen
Diuretic - Antihistamine - Analgesic
Indications And Clinical Uses: For temporary relief of symptoms accompanying premenstrual syndrome such as cramps, headache, irritability, backache and mild to moderate aches and pains.
Hypersensitivity reactions to pamabrom are rare but may include urticaria, skin eruptions, pruritus or anaphylaxis.
|Romia Valentina - Mon Aug 01, 2005 8:03 am|
Are there any adverse reactions when taking at the same time?
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.